NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"good morning pls I am on a malaria drugs called artesunate ever since I started taking it I feel dizzy, nausea, severe headache, stomach cramp and pushing throat dryness so I am confuse is the drugs working or increasing the malaria pls advice me wat to do"

    User Avatar
    A 20 years year old female asked:
    9 months ago
    good morning pls I am on a malaria drugs called artesunate ever since I started taking it I feel dizzy, nausea, severe headache, stomach cramp and pushing throat dryness so I am confuse is the drugs working or increasing the malaria pls advice me wat to do
    Dr. Olajide Y answered:
    9 months ago
    Morning, how long have you being taking the drug? Was it prescribed by a doctor? You could be having a typhoid fever and not just malaria. So see a doctor to have you examined and have some investigations done to determine how best to manage you. Cheers
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app